# SDR UIEA2011100300545

- Difficulty date: September 27, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 79,246 hours, 14,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8100022601
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN 11 ABC SEAT FLOOR PROXIMITY EMERGENCY LIGHT INOPERATIVE.  RELAMPED AND TEST NORMAL, REF AMM 33-51-12.
